MAUDE Adverse Event Report: SALTER LABS INFUSEIT; INFUSEIT 500 ML REUSABLE PRESSURE INFUSO

SALTER LABS INFUSEIT; INFUSEIT 500 ML REUSABLE PRESSURE INFUSO
Model Number ZIT-520-5
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.All information reasonably known as of 03 jul 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife.Product is defective or caused or contributed to a serious injury.
 
Event or Problem Description
Airlife received a single report that reference a single incident that was reportated: after the airbag was pressurized to 300 mmhg, the end of the sleeve detached from the main body of the airbag.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.All information reasonably known as of 03 jul 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint- (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife.Product is defective or caused or contributed to a serious injury.Device history record (dhr) review: no issues found in the dhr.Based on the device history record (dhr) review there were no abnormal processing issues noted.All products/packaging were produced per the approved manufacturing procedures, specifications, and inspections.Risk assessment: the ultimate risk is low, as that is the highest risk of the patient/caregiver and regulatory/compliance considerations: 1.Patient/caregiver: performed risk assessment with rma- 20012a, rev 7; the most closely associated risk is id r7 (p1=2, p2=2) with a probability of harm occurring p=2 and severity s=3 which is low risk.The calculated p1 based on complaints and sales in the previous 24 months is (b)(4)% remote (2).Therefore, the probability of harm occurring (p) remains the same as the rma and is determined to be low risk per ref-20001-c1 rev 2.2.Regulatory/ compliance: reviewed ref-20001-c1 rev 2, and there is low regulatory/ compliance risk.3.Brand recognition and customer impact: reviewed ref-20001-c1 rev 2, and there is low brand recognition/customer impact.Complaint history review: the complaint history was reviewed in grand avenue from reported dates 06/03/23 through 06/03/25, for part number zit-520-5 and failure mode "a0412 - material rupture".There were 17 other complaints reported for the same issue and part number under (b)(4) during the same timeframe.Sales = (b)(4) ea.Calculated occurrence (p1) = (17 / 23863) x 100 = (b)(4) %.Occurrence ranking = 2.
 
Event or Problem Description

Brand Name
INFUSEIT
Common Device Name
INFUSEIT 500 ML REUSABLE PRESSURE INFUSO
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167 parq
ind. las ameri - hor sur cd ju
chihuahua mexico, mexico 32596
MX   32596
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key22401215
Report Number3004748541-2025-00030
Device Sequence Number18560254
Product Code KZD
UDI-Device Identifier00607411916915
UDI-Public(01)00607411916915(10231000251
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZIT-520-5
Device Catalogue NumberZIT-520-5
Device Lot Number231000251
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown